# SDR CALA2022020700328

- Difficulty date: February 5, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 51,235 hours, 14,781 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141N5112
- Condition: Corroded
- Location: Rbl 24.75-45.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0479 FLOOR BEAM 365.25 UPPER T-CAP BETWEEN RBL 24.75 T O RBL 45.5 SURFACE CORROSION, TRANSCRIBED FROM HAECO GSO NON ROU TINE 9281118 ACCOMPLISHE T-CAP REPAIR AT STA 365.25 FROM RBL 24.75 - RBL 45.5 IAW B757-300 SRM 53-00-51-2R-1 AND HAECO REO G23586 AND UNITED EC/RA 5315-01168. HAECO GSO MECH V932675 INSP QC026
